# SDR AALA201702129017

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 39,195 hours, 28,651 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360013
- Part serial: H1233
- Condition: Failed
- Location: Nlg Steering
- Part time: 47,865 hours, 25,607 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NOSE WHEEL STEERING FAULT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW; WHERE IT LANDED WITHOUT FURTHER INCIDENT AND TOWED TO GATE.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED NOSE WHEEL STEERING SERVO- CONTROL (6GC) AND THE NOSE WHEEL STEEERING FEED BACK SENSOR 4GC.
